# SDR ASMF200510003

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,881 hours, 14,435 cycles
- Engine: Pwa PW2037
- Engine time: 21,479 hours, 15,264 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1A9031001
- Part serial: VX6378
- Condition: Damaged
- Location: 1st Stage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A BLADE DAMAGED, LT ENGINE LPC 1ST STAGE. THE BLADE WAS OUT OF LIMITS WITH A DAMAGE OF 4  X 0.750  AT LEADING EDGE. DURING OVERNIGHT CHECK, THE TWO BLADES SET OF LPC 1 ST STAGE WAS REPLACED IAW MM 72-31-02, VIBRATION TEST NR 8 WAS PERFORMED BEING OUT OF LIMITS, SO THE LT ENGINE WAS REPLACED IAW MM 71-00-00 AND OPERATIONAL CHECK WAS PERFORMED IAW MPCM 71-00-01, BEING CORRECT.
